Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9423
Title: Relaxation times of non-Markovian processes
Author: Casademunt i Viader, Jaume
Mannella, R.
McClintock, P. V. E.
Moss, Frank, 1934-
Sancho, José M.
Keywords: Fluctuacions (Física)
Soroll
Processos estocàstics
Fluctuations (Physics)
Noise
Stochastic processes
Issue Date: 1987
Publisher: The American Physical Society
Abstract: We consider a general class of non-Markovian processes defined by stochastic differential equations with Ornstein-Uhlenbeck noise. We present a general formalism to evaluate relaxation times associated with correlation functions in the steady state. This formalism is a generalization of a previous approach for Markovian processes. The theoretical results are shown to be in satisfactory agreement both with experimental data for a cubic bistable system and also with a computer simulation of the Stratonovich model. We comment on the dynamical role of the non-Markovianicity in different situations.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.35.5183
It is part of: Physical Review A, 1987, vol. 35, núm. 12, p. 5183-5190.
URI: http://hdl.handle.net/2445/9423
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
11544.pdf1.07 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.